# SDR SIMA200733010

- Difficulty date: November 25, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 14,361 hours, 13,659 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CAE3007A1
- Part serial: CAE312533
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE OBSERVED SMELL OF BURNING RUBBER IN THE COCKPIT AND F/A VERIFIED SMELL IN GALLEY PASSENGER COMPARTMENT.  CREW RETURNED TO THE BLOCK.  REMOVED AND REPLACED RIGHT ENG IAW EMB WCNR  71-000-00 AND OPS CHECK WAS DONE PER WORK CARD NR 72-700-00.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
